# SDR NWAA085693141

- Difficulty date: December 19, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 01738
- Aircraft time: 18,585 hours, 9,484 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Converter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD SMELL IN AC SYS.  IT IS NOTICEABLE WITH APU BLEED AND ENGINE BLEED.  IT IS WORSE AT LOW ALTITUDES, WHETHER ON CLIMB OR DESCENT.  AT CRUISE SMELL SEEMS WORSE IN BACK.  ON FINAL APPROACH PASSENGER AND F/A IN BACK OF ACFT WERE COUGHING AND COMPLAINING OF SMELL.  REPLACED LT AND RT CATALYTIC CONVERTERS, NO SMELL NOTED.
